Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013, Article ID 946435, 5 pages
http://dx.doi.org/10.1155/2013/946435
Research Article

Boundedness of Oscillatory Integrals with Variable Calderón-Zygmund Kernel on Weighted Morrey Spaces

1School of Mathematical Sciences, Huaibei Normal University, Huaibei, Anhui 235000, China
2School of Science, Tianjin Chengjian University, Tianjin 300384, China

Received 17 August 2013; Accepted 11 October 2013

Academic Editor: Yoshihiro Sawano

Copyright © 2013 Yali Pan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Y. Pan, “Uniform estimates for oscillatory integral operators,” Journal of Functional Analysis, vol. 100, no. 1, pp. 207–220, 1991. View at Publisher · View at Google Scholar · View at MathSciNet
  2. S. Lu, D. Yang, and Z. Zhou, “On local oscillatory integrals with variable Calderón-Zygmund kernels,” Integral Equations and Operator Theory, vol. 33, no. 4, pp. 456–470, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  3. C. B. Morrey, Jr., “On the solutions of quasi-linear elliptic partial differential equations,” Transactions of the American Mathematical Society, vol. 43, no. 1, pp. 126–166, 1938. View at Publisher · View at Google Scholar · View at MathSciNet
  4. Y. Komori and S. Shirai, “Weighted Morrey spaces and a singular integral operator,” Mathematische Nachrichten, vol. 282, no. 2, pp. 219–231, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  5. F. Chiarenza and M. Frasca, “Morrey spaces and Hardy-Littlewood maximal function,” Rendiconti di Matematica e delle sue Applicazioni, vol. 7, no. 3-4, pp. 273–279, 1987. View at Google Scholar · View at MathSciNet
  6. J. Peetre, “On the theory of Lp,λ spaces,” Journal of Functional Analysis, vol. 4, no. 1, pp. 71–87, 1969. View at Google Scholar · View at Scopus
  7. S. Z. Lu, Y. Ding, and D. Y. Yan, Singular Integrals and Related Topics, World Scientific Publishing, River Edge, NJ, USA, 2007.
  8. E. Nakai, “Hardy-Littlewood maximal operator, singular integral operators and the Riesz potentials on generalized Morrey spaces,” Mathematische Nachrichten, vol. 166, pp. 95–103, 1994. View at Publisher · View at Google Scholar · View at MathSciNet
  9. Y. Sawano and H. Tanaka, “Morrey spaces for non-doubling measures,” Acta Mathematica Sinica, vol. 21, no. 6, pp. 1535–1544, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  10. H. Wang and H. P. Liu, “Some estimates for Bochner-Riesz operators on the weighted Morrey spaces,” Acta Mathematica Sinica, vol. 55, no. 3, pp. 551–560, 2012. View at Google Scholar · View at MathSciNet
  11. H. Wang and H. P. Liu, “Weak type estimates of intrinsic square functions on the weighted Hardy spaces,” Archiv der Mathematik, vol. 97, no. 1, pp. 49–59, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  12. R. Ch. Mustafayev, “On boundedness of sublinear operators in weighted Morrey spaces,” Azerbaijan Journal of Mathematics, vol. 2, no. 1, pp. 66–79, 2012. View at Google Scholar · View at MathSciNet
  13. X. F. Ye and X. S. Zhu, “Estimates of singular integrals and multilinear commutators in weighted Morrey spaces,” Journal of Inequalities and Applications, vol. 2012, article 302, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  14. H. Wang, “The boundedness of some operators with rough kernel on the weighted Morrey spaces,” Acta Mathematica Sinica, Chinese Series, vol. 55, no. 4, pp. 589–600, 2012 (Chinese). View at Google Scholar
  15. H. Wang, “The boundedness of fractional integral operators with rough kernels on the weighted Morrey spaces,” Acta Mathematica Sinica, Chinese Series, vol. 56, no. 2, pp. 175–186, 2013 (Chinese). View at Google Scholar
  16. S. He, “The boundedness of some multilinear operator with rough kernel on the weighted Morrey spaces,” submitted, http://arxiv.org/abs/1111.5463.
  17. H. Wang, “Intrinsic square functions on the weighted Morrey spaces,” Journal of Mathematical Analysis and Applications, vol. 396, no. 1, pp. 302–314, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  18. S. G. Shi, Z. W. Fu, and S. Z. Lu, “Boundedness of oscillatory integral operators and their commutators on weighted Morrey spaces,” Scientia Sinica Mathematica, vol. 43, pp. 147–158, 2013 (Chinese). View at Google Scholar
  19. B. Muckenhoupt, “Weighted norm inequalities for the Hardy maximal function,” Transactions of the American Mathematical Society, vol. 165, pp. 207–226, 1972. View at Google Scholar · View at MathSciNet
  20. J. García-Cuerva and J. L. Rubio de Francia, Weighted Norm Inequalities and Related Topics, vol. 116 of North-Holland Mathematics Studies, North-Holland, Amsterdam, The Netherlands, 1985. View at MathSciNet
  21. R. F. Gundy and R. L. Wheeden, “Weighted integral inequalities for the nontangential maximal function, Lusin area integral, and Walsh-Paley series,” Studia Mathematica, vol. 49, pp. 107–124, 1974. View at Google Scholar · View at MathSciNet
  22. E. M. Stein and G. Weiss, Introduction to Fourier Analysis on Euclidean Spaces, Princeton University Press, Princeton, NJ, USA, 1971.